# SDR ASAA0310163

- Difficulty date: March 20, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME AT BS 907, STRINGER 18L-19L CRACKED.  REMOVED AND REPLACED FRAME IAW SRM.  (M)
